# SDR 2006FA0000639

- Difficulty date: May 25, 2006
- Submitted: July 5, 2006
- Operation: General aviation
- Aircraft: N186AE
- Make and model: Snias AS350B3
- Aircraft serial: 3872
- Engine: Tmeca ARRIEL2B
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: L810BQ54
- Condition: Malfunctioned
- Location: Throttle Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CHECK OF TWIST GRIP SOLENOID, ENGAGED SOLENOID BY PLACING THE AUTO/MAN SWITCH TO MAN MODE FOR A TOTAL OF 10 MINUTES.  AFTER 10 MINUTE PERIOD HAD ELAPSED.  RETURNED AUTO/MAN SWITCH TO AUTO.  AFTER 15 SECONDS, MOVED AUTO/MAN SWITCH BACK TO MAN, PISTON FROM SOLENOID FAILED TO MOVE.  PISTON SHOULD HAVE RETRACTED IMMEDIATELY.  SOLENOID OVERHEATED AND MALFUNCTIONED.  RECOMMENDATION TO PREVENT RECURRENCE: REPLACING CURRENT PN OF SOLENOID WITH ONE THAT CAN EITHER RUN COOLER OR WITHSTAND THE HEAT.  (K)
